# SDR SWAA061373

- Difficulty date: April 23, 2006
- Submitted: April 25, 2006
- Operation: Air carrier
- Aircraft: N441WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29837
- Aircraft time: 10,418 hours, 5,706 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: MS15572
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED MV3 CHECK, FOUND AFT LT EMERGENCY EXIT SIDE WALL LIGHT INOP.  REMOVED AND REPLACED SIDE WALL LIGHT BULB PER MM.
